# SDR R61A2021041600335

- Difficulty date: March 29, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17080682005
- Condition: Corroded
- Location: Frms 75-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RH INBD SEAT TRACK BETWEE FR 83-84.  REPLACED CFIII R/H INBD SEAT TRACK FROM FR 75-78 WITH NEW P/N 170-86082-005 IAW SRM 51-43-03 AND 51-43-04.
